# SDR NACA2023072800001

- Difficulty date: July 28, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,041 hours, 14,846 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON TAXI. ACCOMPLISHED APU BITE TEST PER FIM 49-11 FAULT TREE 958. NO FAULTS NOTED. OPS CHECK GOOD.
